JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON INVARIANT SUBSPACES FOR OPERATOR ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON INVARIANT SUBSPACES FOR OPERATOR ALGEBRAS
Lambert, Alan;
  PDF(new window)
 Abstract
Various operator relationships are shown to be equivalent to the existence of an invariant subspace for an algebra of operators.
 Keywords
transitive algebras;invariant subspaces;
 Language
English
 Cited by
 References
1.
Duke Math. J., 1967. vol.34. pp.635-647 crossref(new window)

2.
A Course in Functional Analysis(second ed.), 1990.

3.
Pacific J. Math., 1971. vol.30. 3, pp.717-726

4.
Funkcional Anal. i prilozen, 1993. vol.7. pp.55-56

5.
Invariant subspaces, 1973.

6.
Canadian J. Math. Bull., 1967. vol.34. pp.635-647